# SDR QXEA2017091500571

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 19,517 hours, 20,790 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED ON THE NR 1 ENGINE.  REMOVED FROM SERVICE.  INTERROGATED CDS.  FOUND FAULTS 204A/B. CLEARED FAULTS. PERFORMED OPERATIONAL TEST OF THE AUTOFEATHER SYSTEM IAW AMM 61-20-00-710-805. NR 1 ENGINE PASSED, NO FAULTS IN CDS. RETURNED TO SERVICE.
